# SDR SWAA2014041427068

- Difficulty date: April 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 25,494 hours, 15,036 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 172A400238
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STABILIZER BELOW ELEVATOR PITOT PANEL DAMAGED.  R & R PANEL IAW SWA EA.
